Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 214, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 6, 2019, 6:42 PM EDT for Chester County, Delaware County, Philadelphia County, Pennsylvania; Gloucester County, New Jersey. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2019, 6:42 PM EDT (22:42 UTC)
- Expired
- Jul 6, 2019, 7:12 PM EDT
- In force
- 30 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Gloucester County, NJ, Chester County, PA, Delaware County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 89 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 281 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 998 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
249
WUUS51 KPHI 062242
SVRPHI
NJC015-PAC029-045-101-062330-
/O.NEW.KPHI.SV.W.0214.190706T2242Z-190706T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
642 PM EDT Sat Jul 6 2019
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Northwestern Gloucester County in southern New Jersey...
East central Chester County in southeastern Pennsylvania...
Southwestern Philadelphia County in southeastern Pennsylvania...
Delaware County in southeastern Pennsylvania...
* Until 730 PM EDT.
* At 642 PM EDT, a severe thunderstorm was located over Paoli, or 8
miles northeast of West Chester, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
Philadelphia, Chester, Yeadon, Folcroft, Swarthmore, East
Lansdowne, Darby Township, Cheyney, Trout Lake, Chelsea, Radnor
Township, Gradyville, Broomall, Newtown Square, Chester Township,
Drexel Hill, Lima, South Philadelphia, Valley Forge and Nether
Providence Township.
People attending PES Explosion Response and Recovery should seek safe
shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4000 7562 4011 7547 4009 7545 4009 7543
3991 7518 3976 7537
TIME...MOT...LOC 2242Z 312DEG 16KT 4001 7547
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
Fitzsimmons1 follow-up statement
407
WWUS51 KPHI 062312
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
712 PM EDT Sat Jul 6 2019
NJC015-PAC029-045-101-062322-
/O.CAN.KPHI.SV.W.0214.000000T0000Z-190706T2330Z/
Gloucester NJ-Chester PA-Philadelphia PA-Delaware PA-
712 PM EDT Sat Jul 6 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GLOUCESTER...EAST
CENTRAL CHESTER...SOUTHWESTERN PHILADELPHIA AND DELAWARE COUNTIES IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
LAT...LON 4000 7562 4011 7547 4009 7545 4009 7543
3991 7518 3976 7537
TIME...MOT...LOC 2311Z 312DEG 16KT 3992 7534
$$
FitzsimmonsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 6:24 PM EDT, 18 minutes earlier.
Area forecast discussion, Jul 6, 6:24 PM EDT, 18 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 624 PM EDT Sat Jul 6 2019 .SYNOPSIS... A cold front will move across the area this evening into tonight, then slowly push to our south Sunday. High pressure located across the Great Lakes region Sunday into Monday will build towards the area Tuesday into Wednesday, eventually moving out to sea by Wednesday night. Another frontal boundary will cross the area later Thursday into Thursday night as low pressure moves out of the Great Lakes and toward southeast Canada and the northeast states. A secondary front or surface trough may cross the area on Friday, before high pressure begins to build to our west for the weekend.. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... The Excessive Heat Warning for the urban corridor from Trenton to Philadelphia to Wilmington will be terminated. A cold front extended from the Catskills and the Poconos to southwestern Pennsylvania early this evening. The boundary will continue to sink southeastward and it should slowly pass through our region tonight. Conditions ahead of the boundary will remain somewhat unstable. Also, precipitable water values are forecast to stay in the 2.0 to 2.25 inch range. As a result, we are concerned with the potential for additional locally heavy rain and isolated wind damage. The threat of wind damage should decrease with the loss of daytime heating this evening. Also, as the convection moves into our area, which has been worked over by the earlier storms, the amount of available instability should lessen. The showers and thunderstorms are forecast to push off the coast around midnight, with some lingering light showers in their wake. A southwest to west wind this evening is forecast to become light and variable overnight. Low temperatures will range from the upper 60s to the middle 70s. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... The cold front is expected to extend across Cape May and southern Delaware around mid morning on Sunday. It is forecast to drift slowly to the southeast. Clouds will likely linger over much of our area on Sunday. There may be some breaks up north. Also, showers are anticipated especially from the Philadelphia metropolitan area and the central New Jersey coast southward. Those locations may experience isolated thunder, as well. There will be little potential for severe weather on Sunday and the threat of moderate to heavy rain will be limited to areas south of a Reading-Philadelphia- Atlantic City line. The wind is anticipated to settle into the northeast around 5 to 10 MPH with high temperatures mostly in the 80s. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Summary: The main thinking through the extended remains the same as previous package with only some minor tweaks/refinements to timing. High pressure will build over the Great Lakes Monday and then trek eastward towards the area Tuesday before moving offshore Wednesday. A mid-lvl trough and associated surface low will track through the Great Lakes Thursday into Friday. Surface high pressure will then build in the wake of these features into next weekend. Dailies: Monday...Although things will be generally quiet as the airmass dries out there will still be chances for some light showers Monday as a confluence zone sets up over the area associated with a passing inverted trough. Right now the precip. focus looks to be over eastern PA/NW NJ with perhaps some additional chances for precipitation over Delmarva where the highest residual moisture resides. However, given lack of moisture/instability generally expect any precipitation during the day Monday to be light. Otherwise it should feel refreshingly dry (particularly relative to today) with highs in the 80s and dewpoints in the low 60s. Tuesday-Wednesday... The high builds toward us this in this period with the mid-lvl ridge initially over the Great Lakes gradually progressing eastward. Consequently expect dry weather with temperatures gradually warming into the upper 80s/lower 90s by Wednesday Despite the warming temperatures dewpoints remain in the low to mid 60s so it won't feel too bad. Thursday through Friday morning...The most active period of the extended looks to be Thursday into Friday AM, as the mid-lvl trough & sfc. low track north of us. Pre-frontal convection will be possible Thursday afternoon particularly over western portions of the CWA, while the more widespread precipitation will likely occur with the surface front/trough passage Thursday night. Details are still fuzzy this far out, but given increasing moisture/instability and increased flow aloft some stronger storms would be possible, although this will at least partially depend on favorable diurnal timing. Friday into Saturday... Precipitation should move out by Friday PM with Saturday looking dry as high pressure begins to build to our west. High temps will generally be in the mid to upper 80s. && .AVIATION /22Z SATURDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Into this evening (until 04Z)...Scattered showers and thunderstorms. The rain will be heavy at times with conditions lowering to IFR in showers and thunderstorms. VFR conditions are anticipated outside of any precipitation. West wind 5 to 10 knots becoming variable less than 10 knots. Overnight (04z until 10Z)...Generally VFR, with localized MVFR conditions possible. Lingering light rain showers are expected. Variable wind 6 knots or less. Sunday...Mainly VFR. Scattered showers and isolated thunder, especially from KRDG, KPHL and KACY southward. Northeast wind around 5 to 10 knots.. OUTLOOK... Sunday night-Monday... Mostly VFR with a slight chance of showers and thunderstorms which may temporarily lower conditions. Easterly winds at 5-10kts. Tuesday-Wednesday... VFR conditions expected. Light and variable winds becoming southerly at 5-10kts by Wednesday afternoon. Thursday... Likely VFR through the morning with shower and thunderstorm chances later int he day. Winds southerly/southwesterly 5-10kts. && .MARINE... A south to southwest wind 10 to 15 knots this evening, becoming northwest around 10 knots late tonight. Northeast wind 10 to 15 knots on Sunday. Waves on our ocean waters will be 3 to 4 feet. Waves on Delaware Bay are forecast to be 2 feet or less. OUTLOOK... Monday-Thursday... Generally sub-SCA conditions conditions are expected to prevail through the period although 4 ft seas and 20kt easterly gusts will be possible Monday, and 20+ kt southerly gusts may be possible Thursday. Rip Currents... A south to southwest wind around 10 to 15 MPH into this evening with breaking waves of 2 to 3 feet should maintain a low risk for the development of dangerous rip currents. However, we may begin to approach a moderate risk in spots, especially along the Jersey Shore. A moderate risk is forecast for Sunday along the coasts of New Jersey and Delaware due to a northeast wind around 10 to 15 MPH. Breaking waves around 3 feet are anticipated. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Carr Near Term...Iovino Short Term...Iovino Long Term...Carr Aviation...Carr/Iovino Marine...Carr/Iovino
Hazardous weather outlook, Jul 6, 6:18 PM EDT, 24 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 618 PM EDT Sat Jul 6 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-072230- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 618 PM EDT Sat Jul 6 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Thunderstorms may produce locally heavy rainfall and gusty winds this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-072230- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 618 PM EDT Sat Jul 6 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Thunderstorms may produce locally heavy rainfall and gusty winds this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There will be a moderate risk of dangerous rip currents on Sunday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-072230- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 618 PM EDT Sat Jul 6 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Thunderstorms may produce gusty winds on the waters. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jul 6, 2:42 PM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
242 PM EDT SAT JUL 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM FUNNEL CLOUD 1 NNE FELLOWSHIP 39.94N 74.96W
07/06/2019 BURLINGTON NJ PUBLIC
VIDEO OF A FUNNEL CLOUD CROSSING I-295 NEAR
EXIT 36.
&&
STAARMANNLocal storm report, Jul 6, 2:44 PM EDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
244 PM EDT SAT JUL 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM TSTM WND DMG 1 NE FELLOWSHIP 39.94N 74.96W
07/06/2019 BURLINGTON NJ FIRE DEPT/RESCUE
VEHICLE OVERTURNED AT GAITHER DR. AND
FELLOWSHIP RD. NATURAL GAS LEAKS AND SOME
BUILDING DAMAGE. TIME ESTIMATED FROM RADAR.
&&
TCDLocal storm report, Jul 6, 3:08 PM EDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
308 PM EDT SAT JUL 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM FUNNEL CLOUD OCEAN ACRES 39.74N 74.28W
07/06/2019 OCEAN NJ TRAINED SPOTTER
OCEAN ACRES SECTION OF STAFFORD TOWNSHIP
OCEAN COUNTY, MULTIPLE WATER RESCUES DUE
OCCUPIED VEHICLES CAUGHT IN DEEP FLOOD
WATERS.
&&
STAARMANNLocal storm report, Jul 6, 3:14 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 PM EDT SAT JUL 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM FLOOD METUCHEN 40.54N 74.36W
07/06/2019 MIDDLESEX NJ TRAINED SPOTTER
ROADWAY FLOODING HAS CLOSED SEVERAL
UNDERPASSES ON MAIN ST.
&&
TCDLocal storm report, Jul 6, 4:17 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 PM EDT SAT JUL 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM FLASH FLOOD OCEAN ACRES 39.74N 74.28W
07/06/2019 OCEAN NJ TRAINED SPOTTER
CORRECTS PREVIOUS REPORT FROM OCEAN ACRES
WHICH IS A FLASH FLOOD REPORT NOT A FUNNEL
CLOUD REPORT. OCEAN ACRES SECTION OF
STAFFORD TOWNSHIP OCEAN COUNTY, MULTIPLE
WATER RESCUES DUE OCCUPIED VEHICLES CAUGHT
IN DEEP FLOOD WATERS (5.34 INCHES OF RAIN
MEASURED BY TRAINED SPOTTER IN JUST OVER 2
HOURS).
&&
NCLocal storm report, Jul 6, 6:29 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
629 PM EDT SAT JUL 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM TORNADO MOUNT LAUREL 39.94N 74.95W
07/06/2019 BURLINGTON NJ NWS STORM SURVEY
A BRIEF LANDSPOUT TORNADO OCCURRED IN MOUNT
LAUREL TOWNSHIP IN BURLINGTON COUNTY, NEW
JERSEY. SURVEILLANCE VIDEO SHOWED THE
TORNADO TOUCHING DOWN IN A COMMERCIAL
WAREHOUSE PARKING LOT. THE TORNADO MOVED
ACROSS THE PARKING LOT, OVERTURNING ONE CAR.
THE TORNADO THEN PASSED OVER THE ADJOINING
WAREHOUSE BUILDING WHERE IT CAUSED MINOR
ROOF DAMAGE. PORTIONS OF ROOF MATERIAL WERE
PULLED BACK CAUSING THE ROOF TO BOW. TWO AIR
CONDITIONING UNITS WERE TORN OFF THE ROOF.
CEILING TILES WERE ALSO DISLODGED THROUGHOUT
THE INTERIOR OF THE BUILDING. THE TORNADO
THEN QUICKLY DISSIPATED BEFORE IMPACTING ANY
OTHER OBJECTS. THANKFULLY, NO INJURIES OR
FATALITIES OCCURRED DURING THIS EVENT.
&&
TCDThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 3:43 PM EDT | Severe Thunderstorm Warning | PHI | Northampton | 47 min |
| Jul 6, 3:55 PM EDT | Tornado Warning | PHI | Delaware, Philadelphia | 50 min |
| Jul 6, 4:28 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 21 min |
| Jul 6, 4:41 PM EDT | Severe Thunderstorm Warning | PHI | Monroe, Northampton | 49 min |
| Jul 6, 4:45 PM EDT | Areal Flood Advisory | PHI | Bucks, Delaware, Montgomery, Philadelphia | 4 hr |
| Jul 6, 4:54 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Montgomery | 4 hr |
| Jul 6, 5:04 PM EDT | Severe Thunderstorm Warning | PHI | Delaware | 17 min |
| Jul 6, 5:25 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 50 min |
| Jul 6, 5:36 PM EDT | Tornado Warning | PHI | Bucks | 24 min |
| Jul 6, 5:44 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Jul 6, 5:49 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware, Montgomery | 4 hr |
| Jul 6, 6:13 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery, Philadelphia | 15 min |
| Jul 6, 6:22 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 38 min |
| Jul 6, 6:49 PM EDT | Flash Flood Warning | PHI | Monroe, Northampton | 3 hr |
| Jul 6, 6:53 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Lehigh, Monroe, Montgomery and 1 more | 67 min |
| Jul 6, 7:45 PM EDT | Special Weather Statement | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 45 min |
| Jul 6, 1:28 PM EDT | Areal Flood Advisory | PHI | Ocean | 3 hr |
| Jul 6, 1:46 PM EDT | Flash Flood Warning | PHI | Ocean | 4 hr |
| Jul 6, 1:52 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 6, 2:05 PM EDT | Special Weather Statement | PHI | Burlington | 25 min |
| Jul 6, 2:06 PM EDT | Special Weather Statement | PHI | Monmouth | 24 min |
| Jul 6, 2:07 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 6, 2:10 PM EDT | Special Weather Statement | PHI | Ocean | 35 min |
| Jul 6, 2:13 PM EDT | Special Weather Statement | PHI | Cumberland | 47 min |
| Jul 6, 2:17 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 2 hr |
| Jul 6, 2:22 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 6, 2:25 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Ocean | 28 min |
| Jul 6, 2:26 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 34 min |
| Jul 6, 2:28 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Ocean | 47 min |
| Jul 6, 2:29 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 6, 2:40 PM EDT | Special Marine Warning | PHI | 31 min | |
| Jul 6, 2:58 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 6, 3:04 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Ocean | 26 min |
| Jul 6, 3:22 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Ocean | 37 min |
| Jul 6, 4:08 PM EDT | Tornado Warning | PHI | Hunterdon | 25 min |
| Jul 6, 4:39 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 32 min |
| Jul 6, 4:49 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 4 hr |
| Jul 6, 5:32 PM EDT | Flash Flood Warning | PHI | Warren | 4 hr |
| Jul 6, 7:33 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 42 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2019Severe Thunderstorm Warnings in New Jersey, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.